
Motrin Children's Liquid Pain Relief, Reduces Fever for up to 8 hours, Ibuprofen, Fruit Flavour, Dye Free 120ml
Motrin Children's Liquid Pain Relief, Reduces Fever for up to 8 hours, Ibuprofen, Fruit Flavour, Dye Free 120ml
Vendor: Motrin
Availability: Out of Stock
When the little person in your life is hurting, relieve his or her pain or fever for up to eight hours with children's Motrin suspension. Made for children ages 2 to 11, this liquid formula contains 100 milligrams of ibuprofen per 5-millilitre dose. It fights fever for up to eight hours while relieving pain caused by sore throat, Earache, or toothache. It also helps relieve cold and cough symptoms. The liquid has a fruit flavour to encourage kids to take their medicine. This bottle contains 120 millilitres of children's Motrin Liquid suspension and includes a dosage cup.
- Relieves fever and pain due to cold and cough, sore throat, earache, and toothache
- Contains 100 mg ibuprofen per 5 ml
- Fights fever for up to 8 hours
- For ages 2 to 11, or 24 to 95 lb
- Fruit flavour
Bestseller Products
Recommeded Products
Products you may also like